# SDR C2XA97IA297

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Rib
- Part number: 12013530001
- Condition: Cracked
- Location: Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT INBOARD MAIN LANDING GEAR DOOR ACTUATOR ATTACHMENT FORWARD RIB CRACKED AT TOP.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW EMB 120 MM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
